# SDR C2XA02SH092

- Difficulty date: October 11, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 11,129 hours, 9,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 14566219401
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  RT HAND OUTBOARD FLAP CENTER TRACK WAS FOUND TO HAVE A CRACK DUE TO LIGHTING STRIKE.  MAINTENANCE REPAIRED DAMAGE IAW CONTINENTAL EXPRESS EC 5750-01185.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
